Loading [MathJax]/jax/output/SVG/config.js
Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1976, Volume 12, Number 4, Pages 740–742 (Mi de2732)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

The solutions of Painlevé's fifth equation

V. I. Gromak

V. I. Lenin Belorusskii State University
Full-text PDF (232 kB) Citations (3)
Received: 31.10.1974
Bibliographic databases:
Document Type: Article
UDC: 517.925.6
Language: Russian
Citation: V. I. Gromak, “The solutions of Painlevé's fifth equation”, Differ. Uravn., 12:4 (1976), 740–742
Citation in format AMSBIB
\Bibitem{Gro76}
\by V.~I.~Gromak
\paper The solutions of Painlev\'e's fifth equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 740--742
\mathnet{http://mi.mathnet.ru/de2732}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=430372}
\zmath{https://zbmath.org/?q=an:0357.34004}
Linking options:
  • https://www.mathnet.ru/eng/de2732
  • https://www.mathnet.ru/eng/de/v12/i4/p740
  • This publication is cited in the following 3 articles:
    1. V. V. Tsegel'nik, “On the properties of solutions of a system of two nonlinear differential equations associated with the Josephson model”, Theoret. and Math. Phys., 219:1 (2024), 539–543  mathnet  crossref  crossref  mathscinet  adsnasa
    2. V. V. Tsegel'nik, “Self-similar solutions of the equations of general relativity associated with the solutions of P-type equations”, Theoret. and Math. Phys., 61:1 (1984), 1059–1063  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Gromak, V. V. Tsegel'nik, “Nonlinear two-dimensional field theory models and Painlevé equations”, Theoret. and Math. Phys., 55:2 (1983), 440–445  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:217
    Full-text PDF :91
    References:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025